# SDR A6WA200640052

- Difficulty date: January 13, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT WING HOLE NR 1 HAS CORROSION ON THE INBOARD SIDE 2 INCHES LONG BY .003 INCH - .005 INCH DEEP AND AT OUTBOARD AFT SIDE 1.3 INCH LONG BY .003 INCH - .005 INCH DEEP.  NOT IN CRITICAL AREA.  MAINTENANCE REPAIRED RIGHT WING PLANK ACCESS HOLE AT WS 54.897 HOLE NR 1 IAW BOMBARDIER REO 601R-57-21-030 REV D.  (M)
